# SDR MWEA00098

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99579054
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME 294 IS DENTED ABOVE LONGERON 20 RIGHT.  FABRICATED AND INSTALLED FRAME, SPLICE, AND SHEAR TIE.
